# SDR 2004UALA00153

- Difficulty date: February 19, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Aircraft time: 30,588 hours, 19,527 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AFT OF WING.  REPLACED EEL LIGHT STRIP IN FRONT OF GALLEY CARTS, GROUND CHECK GOOD.
